# SDR FDEA201105241945

- Difficulty date: May 24, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51043
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 680 TO STN 780 LBL 24.75 MISMATCHED IN HEIGHT.  REPAIR ACCOMPLISHED AS PER E.A. F-5320-149249 PART 1.
